The problem of the number of integer points in families of anisotropically expanding domains, with applications to spectral theory

Yu A. Kordyukov, A. A. Yakovlev

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)574-576
Number of pages3
JournalMathematical Notes
Volume92
Issue number3-4
DOIs
Publication statusPublished - 1 Sep 2012
Externally publishedYes

Keywords

  • adiabatic limit
  • asymptotics
  • average remainder estimate
  • magnetic Schrödinger operator
  • number of integer points
  • spectral asymptotics

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The problem of the number of integer points in families of anisotropically expanding domains, with applications to spectral theory. / Kordyukov, Yu A.; Yakovlev, A. A.

In: Mathematical Notes, Vol. 92, No. 3-4, 01.09.2012, p. 574-576.

Research output: Contribution to journalArticle

@article{d9f279ff617f4fc2932029a268264c09,
title = "The problem of the number of integer points in families of anisotropically expanding domains, with applications to spectral theory",
keywords = "adiabatic limit, asymptotics, average remainder estimate, magnetic Schr{\"o}dinger operator, number of integer points, spectral asymptotics",
author = "Kordyukov, {Yu A.} and Yakovlev, {A. A.}",
year = "2012",
month = "9",
day = "1",
doi = "10.1134/S0001434612090295",
language = "English",
volume = "92",
pages = "574--576",
journal = "Mathematical Notes of the Academy of Sciences of the USSR",
issn = "0001-4346",
publisher = "Springer Science + Business Media",
number = "3-4",

}

TY - JOUR

T1 - The problem of the number of integer points in families of anisotropically expanding domains, with applications to spectral theory

AU - Kordyukov, Yu A.

AU - Yakovlev, A. A.

PY - 2012/9/1

Y1 - 2012/9/1

KW - adiabatic limit

KW - asymptotics

KW - average remainder estimate

KW - magnetic Schrödinger operator

KW - number of integer points

KW - spectral asymptotics

UR - http://www.scopus.com/inward/record.url?scp=84867968815&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84867968815&partnerID=8YFLogxK

U2 - 10.1134/S0001434612090295

DO - 10.1134/S0001434612090295

M3 - Article

AN - SCOPUS:84867968815

VL - 92

SP - 574

EP - 576

JO - Mathematical Notes of the Academy of Sciences of the USSR

JF - Mathematical Notes of the Academy of Sciences of the USSR

SN - 0001-4346

IS - 3-4

ER -